RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 3, Pages 477–487 (Mi izv2121)  

This article is cited in 3 scientific papers (total in 3 papers)

On some questions in the theory of $\Gamma$-extensions of algebraic number fields

V. A. Babaitsev


Abstract: For an arbitrary $\Gamma$-extension of an algebraic number field the projective limit of the $S$-units with respect to the norm is treated. Questions connected with the definition of its structure are studied.
Bibliography: 6 titles.

Full text: PDF file (1007 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:3, 453–462

Bibliographic databases:

UDC: 519.4
MSC: Primary 13C10, 12A35, 12A45; Secondary 12A65, 12B10, 12G10
Received: 22.07.1974

Citation: V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields”, Izv. Akad. Nauk SSSR Ser. Mat., 40:3 (1976), 477–487; Math. USSR-Izv., 10:3 (1976), 453–462

Citation in format AMSBIB
\Bibitem{Bab76}
\by V.~A.~Babaitsev
\paper On some questions in the theory of $\Gamma$-extensions of algebraic number fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 3
\pages 477--487
\mathnet{http://mi.mathnet.ru/izv2121}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424747}
\zmath{https://zbmath.org/?q=an:0337.12004}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 3
\pages 453--462
\crossref{https://doi.org/10.1070/IM1976v010n03ABEH001704}


Linking options:
  • http://mi.mathnet.ru/eng/izv2121
  • http://mi.mathnet.ru/eng/izv/v40/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Babaitsev, “On some questions in the theory of $\Gamma$-extensions of algebraic number fields. II”, Math. USSR-Izv., 10:4 (1976), 675–685  mathnet  crossref  mathscinet  zmath
    2. V. A. Babaitsev, “On the linear nature of the behavior of Iwasawa's $\mu$ invariant”, Math. USSR-Izv., 19:1 (1982), 1–12  mathnet  crossref  mathscinet  zmath
    3. L. V. Kuz'min, “Some remarks on the $l$-adic regulator. II”, Math. USSR-Izv., 35:1 (1990), 113–144  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:137
    Full text:52
    References:19
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020